Open Access

Singular eigenvalue problems on the circle


Full Text

Coming Soon.





Article Information

TitleSingular eigenvalue problems on the circle
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 44-53
MathSciNet MR2092532
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Volodymyr A. Mikhailets and Volodymyr M. Molyboga, Singular eigenvalue problems on the circle, Methods Funct. Anal. Topology 10 (2004), no. 3, 44-53.


BibTex

@article {MFAT291,
    AUTHOR = {Mikhailets, Volodymyr A. and Molyboga, Volodymyr M.},
     TITLE = {Singular eigenvalue problems on the circle},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {44-53},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=291},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues